# SDR AT9900289

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47486
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 49125151N
- Condition: Corroded
- Location: Bs 980-996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL. FOUND CORROSION ON AFT PRESSURE BEHIND TIE FITTING AT BS 989 TO 996 L-28L. REMOVED AND REPLACED FITTING IAW DC9 SRM 53-01 FIG 1, 51-10-4 AND 51-10-3.
